DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-UC-3013-55 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitation, the following field is added from e1: event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during routine check, cs100 intra-aortic balloon pump (iabp) not switching on mains.There was no patient involvement.
Additional Manufacturer Narrative
Updated fields: b4, d9 (device available for eval), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) checked the machine and found the issue with power supply.Replaced the power supply provided by customer.Checked functionally found ok.Handed over the machine in good working condition.
Event or Problem Description
N/a.